Is brown spotting normal on birth control?

The most common birth control implant side effect is spotting (light bleeding or brown discharge), especially in the first 6-12 months. Sometimes the implant causes long-term spotting, or periods can get longer and heavier. But for most people, the implant makes their periods way lighter.

What does light spotting Mean while on the pill?

Irregular bleeding or spotting is common in the first three to four months after you start taking the pill. This should subside once your body adjusts to the medication. You may experience spotting later on if you’ve missed or skipped a dose. If this bleeding becomes heavy, don’t stop taking your medication.

Why do I have brown discharge but no period on birth control?

People who take oral contraceptives could experience brown discharge instead of a period. This happens during the week of inactive (placebo) pills. The fluctuation of hormones causes what are called “withdrawal bleedings.” Some birth control regimens don’t cause withdrawal bleeding for a long time.

Does brown spotting mean pregnancy?

Brown discharge instead of your period could be an early sign of pregnancy. About one to two weeks after a fertilized egg attaches to your uterine lining (which occurs during ovulation), you may notice some pink or brown blood from implantation bleeding.

How long does brown spotting last on birth control?

How Long Does Brown Discharge Last? Most side effects associated with starting birth control, including brown discharge, diminish or disappear after 2-3 months.

How do I get rid of brown discharge from birth control?

The most important thing women experiencing brown discharge can do to reduce it is to stick to their birth control schedule. Taking it irregularly can confuse the body and cause unusual bleeding and discharge. Staying hydrated. Water is key for every bodily function imaginable.